A Posteriori Error Estimates For Nonlinear Elliptic Control Problems

Liu, W.B. and Yan, N. (2003) A Posteriori Error Estimates For Nonlinear Elliptic Control Problems. Application of Numerical Analysis, 47 (2). pp. 173-187. ISSN 0168-9274. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0168-9274(03)00054-0

Abstract

In this paper, we derive a posteriori error estimates for the finite element approximation of a class of nonlinear optimal control problems. We derive a posteriori error estimates for both the state and the control approximation. Such estimates, which are apparently not available in the literature, can be used to construct reliable adaptive finite element approximation schemes for the control problems.

Item Type: Article
Uncontrolled keywords: Nonlinear optimal control; Finite element approximation; Adaptive finite element methods; A posteriori error analysis
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 07 Sep 2008 15:28
Last Modified: 14 Jan 2010 14:31
Resource URI: http://kar.kent.ac.uk/id/eprint/8523 (The current URI for this page, for reference purposes)
  • Depositors only (login required):